Skip to Main Content
Sams Club
Sams Club
Customer reviews for Genexa Kids' Pain & Fever Acetaminophen Liquid, Cherry, 4 fl. oz., 2 pk. for
Genexa Kids' Pain & Fever Acetaminophen Liquid, Cherry, 4 fl. oz., 2 pk.
4.7 out of 5 stars
stars3,161 ratings3,152 reviews
  1. 5 stars76% (2,401)
  2. 4 stars18% (583)
  3. 3 stars4% (136)
  4. 2 stars1% (16)
  5. 1 star1% (25)
Sort by |
Showing 21-30 of 3,152 reviews
Mar 31, 2025
GD
1 out of 5 stars review

Verified Purchase

Disappointed

I wanted to try something else for my kids pain relief but this didnt work. My son kept having a horrible headache with no relief after the 4 hours i gave him what we usually use over the counter.

Helpful?12BID0U503EZ13610568983
May 6, 2021
Amy Musgrove
5 out of 5 stars review

Verified Purchase

Medicine taste GOOD

I've only tried the kids' pain & fever once for one of my kids. I'm not sure how effective it is yet, but my child did say that the medicine was yummy! That is a plus in my book, b/c most medicines taste horrible!

Review from genexa.com
Helpful?12BID0U503EZ13610568983
Jan 10, 2023
Melissa
5 out of 5 stars review

Verified Purchase

Kids pain and fever

Love the ingredients, love the thought behind these products, LOVE that my little one can have pain relief without a ridiculous amount of unnecessary toxic ingredients. Love it all thank you for creating this for us parents!

Review from genexa.com
Helpful?12BID0U503EZ13610568983
Nov 11, 2022
Morgan
5 out of 5 stars review

Verified Purchase

Cleaner choice

I have not used this yet! Knock on wood but wanted to make sure I had it on hand when needed. I feel confident switching from a more streamline brand knowing this is clean version.

Review from genexa.com
Helpful?12BID0U503EZ13610568983
Mar 29, 2023
R. Lauro
5 out of 5 stars review

Verified Purchase

Best medicine ever!

Great medicine to reduce fever and pain!! So happy that my grandchildren love the taste of this medicine and knowing that it is 100% safe and no additive chemicals is a blessing!

Review from genexa.com
Helpful?12BID0U503EZ13610568983
Jan 24, 2023
Vicky92
5 out of 5 stars review

Verified Purchase

Exelent product.

Genexa Ages 2-11 Kids' Pain & Fever Acetaminophen 160 mg per 5 ml Oral Suspension Pain Reliever Fever Reducer is a superior line of high quality Pain and Fever Reducer products that's very effective and is a clean made Medicine. Highly recommended

Review from genexa.com
Helpful?12BID0U503EZ13610568983
Jan 10, 2023
Kinsey
5 out of 5 stars review

Verified Purchase

Great product

I hate giving my kids medicine but unfortunately sometimes it’s necessary and I’m glad to have found a product without all the extra additives and stuff that aren’t needed and aren’t good for them.

Review from genexa.com
Helpful?12BID0U503EZ13610568983
Mar 4, 2023
Gabi
5 out of 5 stars review

Verified Purchase

Worked fast

Gave this to my son when he wasn’t feeling well and he immediately started feeling better. Love that this medicine is clean and I don’t have to worry about giving it to my kids!

Review from genexa.com
Helpful?12BID0U503EZ13610568983
Apr 19, 2021
S Clarke
5 out of 5 stars review

Verified Purchase

Very pleased

Found out about this product through my dad who’s a physician. Very pleased with how “clean” the product is, with its all natural flavoring and coloring. Product arrived quickly and was well-packaged.

Review from genexa.com
Helpful?12BID0U503EZ13610568983
Jan 3, 2026
David
1 out of 5 stars review

awful. I bought it thinking it was just off brand acitominophen but cleaner. in reality, this thing was off colored with white chunks in it and it smelled awful. before giving it to my son, I dipped my finger into it to taste it and it tasted soo bitter. if I wasn't willing to take it, I couldn't give it to my son. I truly couldn't tell if the medicine was a bad batch (wasn't expired), or if this was normal. either way - nasty.

Helpful?12BID0U503EZ13610568983